Please use this identifier to cite or link to this item:
Title: Brownian motion in short range random potentials
Author: Romero, A. H.
Sancho, José M.
Keywords: Relativitat general (Física)
Processos de moviment brownià
General relativity (Physics)
Brownian motion processes
Issue Date: 1998
Publisher: The American Physical Society
Abstract: A numerical study of Brownian motion of noninteracting particles in random potentials is presented. The dynamics are modeled by Langevin equations in the high friction limit. The random potentials are Gaussian distributed and short ranged. The simulations are performed in one and two dimensions. Different dynamical regimes are found and explained. Effective subdiffusive exponents are obtained and commented on.
Note: Reproducció del document publicat a:
It is part of: Physical Review E, 1998, vol. 58, p. 2833-2837
Related resource:
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
142297.pdf366.83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.